# SDR FOTR0307201217237

- Difficulty date: January 31, 2012
- Submitted: March 7, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 300
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1320 FLOORBEAM HAS AREAS OF CORROSION OF UPPER SURFACE BETWEEN RBL 48 AND RBL 58.  REPAIRED ON FAS WO 21071 NR 17237.
